# SDR FDEA200901300405

- Difficulty date: January 30, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N416FE
- Make and model: Airbus A310-221
- Aircraft serial: 288
- Aircraft time: 42,007 hours, 21,393 cycles
- System (JASC): 2760 · Drag Control System
- Part: Unknown
- Condition: Unknown
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

LOST SPOILER NR 7 FOLLOWED BY BLUE HYD PRESSURE/FLUID LOSS ON INITIAL T/O ROLL.  RTO AT 50KTS.  ON BLOCK PERFORM INSPECTION FOR SIGN OF LEAKAGE, NO    LEAK FOUND.  COCKPIT CHK BLUE HYD INDICATION AT LOWER BAND OF SVC RANGE.  SERVICE TO TOP HAT RANGE AS PER SMP.  PERFORM BOTH ENG GROUND RUN FOR APPROX 10 MINS AND OPS CHECK SPOILER LT AND RT ALL NORMAL.  RESET EFCU AND NIL FAULT FOUND.  AS PER AMM 32-40-00-6, PERFORM RTO INSP ON WHEELS AND BRAKES, ALL CONDITION NORMAL.  AIRCRAFT OK FOR SERVICE.
